MAUDE Adverse Event Report: OSCOR INC. ARRIVE BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER

OSCOR INC. ARRIVE BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER
Model Number 990061-055
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Chronic Obstructive Pulmonary Disease (COPD) (2237); Coma (2417); Pericardial Effusion (3271)
Date of Event 04/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device used in treatment and not returned for analysis (discarded).There was no performance related failure reported by the user.However, the device history records are in place to mitigate that the devices passed all applicable in process and final inspections before shipping to the customer.Based on the investigation, a capa is not required as there was no issue reported for the device performance or quality.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, the patient had a drop in blood pressure.An echocardiogram was performed and a cardiac effusion was observed.A pericardiocentesis was performed.The case was completed with cryo.It was further indicated that three days following the procedure, the patient died due to patient comorbidities (pericardial effusion and hypotension).Date of death is (b)(6) 2020.No additional information is available.No product malfunction reported.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1: b4, b5, g4, g7, h2, h6, and h10: h2 additional information: b5, and h6.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
On (b)(6)2020 additional information reported the patient underwent cryoablation of the pulmonary veins for the treatment of atrial fibrillation, refractory to medical therapy.When placing the device on the septal pulmonary veins, the same is dislocated in the right atrium.It was therefore repositioned in left atrium, through the previous transseptal puncture site by means of a guide.Following this maneuver it was determined cardiac tamponade, resolved with percutaneous drainage.The patient was then transferred to intensive care; hemodynamics was restored following percutaneous drainage, and respiratory arrest treated with mechanic ventilation.For 22 days after procedure, the patient remained in an irreversible coma and died on(b)(6)2020.The sequence of events was attributed to the patient's fragility and comorbidities.

Brand Name
ARRIVE BRAIDED TRANSSEPTAL SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor, fl
MDR Report Key10298618
Report Number1035166-2020-00046
Device Sequence Number3853533
Product Code DYB
UDI-Device Identifier00643169530584
UDI-Public00643169530584
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101497
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Model Number990061-055
Device Catalogue Number990061-055
Device Lot NumberC1-13923
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer08/01/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;